Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking Keppra for seizures. Due to taking drugs? No family history of epilepsy

Hi, My son is twenty and in 3rd year of collage, With his stay with us till he was 18, he never had any seizer, but since he is living in collage campus, he had sufferd 2 seizers in two years, he is on Keppra RD500 for a year now , just worried is he taking drugs/ Or can eppilapcy apear at any age? We have no family history of eppilapcy on both sides.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Epilepsy can occur at any age, though it is more common in children and adolescents.

Also, epilepsy can occur without a family history too. MRI scan of the brain and EEG (electroencephalography) are useful in finding out the reasons for epilepsy.

Keppra is a good and safe medicine for controlling epilepsy. It should be continued for at least three years.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor